MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HOLDER, ANKLE, W/ LOCK, PR

Medline Industries, LP MEDLINE; HOLDER, ANKLE, W/ LOCK, PR
Catalog Number MDT829099A
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
HOLDER, ANKLE, W/ LOCK, PR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50573881
Report Number1417592-2026-31246
Device Sequence Number18628543
Product Code LXH
UDI-Device Identifier10888277673465
UDI-Public10888277673465
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT829099A
Device Lot Number33023020001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/07/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown